# SDR SWIA2019100246389

- Difficulty date: August 23, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AFT CARGO DOOR HANDLE GOUGE,  FOUND HOUSING CRACKED FWD AND AFT SIDES (C-CHECK) RO: 09/28/2019  / REMOVED AND REPLACED AFT CARGO DOOR HANDLE HOUSING ASSY IAW SRM. FUNCTIONAL CHECK AND OPS CHECK GOOD PER AMM.
